?

Log in

No account? Create an account

Previous Entry | Next Entry

More fun side effects of Ortho Tri-Cyclen are migraines, hot flashes and debilitating nausea, so I called the clinic this morning and was told to show up to sick call. Himself agreed the earlier I showed up ahead of time the better chance I had of being seen promptly, so I got there at 1330, filled out my slip, and focused as hard as I could on my needlework.

As luck would have it, I not only saw an actual doctor promptly, he didn't waste my time, and asked if I'd prefer compazine as phenergan makes many people sleepy. When I said I'd been on it for most of the past six years for sinusitis-caused nausea, he asked how many tablets I'd like (30 or 60) and put my scrip in, shook my hand, and was back on his way. We then spent nearly an hour and a half waiting at the clinic pharmacy, but I didn't want to push my luck and ask if I could get it filled at a pharmacy off-base (I don't think they will for things the clinic pharmacy carries) in order to get it faster.

Now that my nausea's under control, Excedrin Migraine has my head not-as-throbbing and now my only complaint is that the Pill hasn't stopped my bleeding yet (I'm on day 3 of the first week, white, pills.) Either way, I didn't deviate from my treatment plan so my arse is covered.

After trying to get ahold of Himself's work for better than an hour to let them know he'd be late, his supervisor called on his cell phone five minutes after Himself left. It turned out the shop's cordless phone battery ran down and had to be recharged in the next section, so no-one could hear it ringing. Buh.

Comments

( 3 comments — Leave a comment )
angelpez
Aug. 5th, 2003 02:01 pm (UTC)
Ortho-Tri-Cyclen is the devil. I had massive mood swings, migraines, and everything else that could go wrong every single day. Ekkkk. I hate that crap.
colleend
Aug. 5th, 2003 02:27 pm (UTC)
I've been on ortho tri cyclene for 2-maybe three years..i always stop bleeding on day four or five of white pills..
hope it helps!
oddharmonic
Aug. 5th, 2003 09:25 pm (UTC)
Thanks for the advice. I wasn't sure when the bleeding would stop on it.

My sister's been on OT-C for years but I didn't want to bother her with questions since she's getting ready for the start of school (she's a teacher).
( 3 comments — Leave a comment )

Profile

Default 2014
oddharmonic
Melissa, starry-eyed soy-lovin' Expatriated Zulu

Latest Month

March 2015
S M T W T F S
1234567
891011121314
15161718192021
22232425262728
293031    

Tags

Powered by LiveJournal.com
Designed by Tiffany Chow